# SDR R61A201407300978

- Difficulty date: July 30, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 14,285 hours, 9,181 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Part number: 411910325
- Condition: Cracked
- Location: Seat 14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   SEAT 14L PAN IS CRACKED. MX REMOVED AND REPLACED SEAT PAN IAW SRM 51-42-00.
